MathSciNet Relay Station
MathSciNet bibliographic data
MR50962 53.0X
Chern, Shiing-shen; Kuiper, Nicolaas H. Some theorems on the isometric imbedding of compact Riemann manifolds in euclidean space. Ann. of Math. (2) 56, (1952). 422–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement